U.S. doctors online nowAsk doctors free
New York, NY
A 24-year-old female asked:

Is a small amount of light yellow discharge from a yeast infection normal despite having been using monistat 7 for five days?

1 doctor answer6 doctors weighed in
Dr. Hunter Handsfield
Infectious Disease 54 years experience
Probably not yeast: Vaginal yeast infections usually don't cause colored discharge. And if it were yeast, Monistat would have cured it within 7 days. Colored vaginal discharge (yellow, green, tan, etc) usually means other infections, including STDs. See a doctor soon. Good luck.
Dr. Hunter Handsfield
Infectious Disease 54 years experience
Provided original answer
In a follow-up message, you wrote “It turned out my urine was yellow (it normally isn’t because I make an effort to drink a lot of water). I only have Monistat as discharge and my regular clear fluids now. Thank you for responding. ” This is good to hear; it sounds like your yeast infection is clearing up as expected.
Oct 14, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 27, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.